MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of investigational allergology & clinical immunology · 2007

Multidrug-induced erythema multiforme.

Isik S R, Karakaya G, Erkin G, Kalyoncu A F

Клинический случайСтатьяПеревод в очереди

Аннотация

Adverse skin reactions to drugs are frequent, with rates of reaction to many commonly used drugs exceeding 1%. We describe a 29-year-old woman admitted with a history of itching, rash, vesicles on her hands and soles, and edema on her tongue and oropharynx after trimethoprim-sulfamethoxazole, ciprofloxacin, methenamine anhydromethylene citrate, piroxicam, azithromycin, and ceftriaxone intake. Erythema multiforme (EM) was diagnosed by skin biopsy after oral challenge with piroxicam. EM lesions reappeared after oral challenge with levofloxacin. Although EM is quite common with trimethoprim-sulfamethoxazole and there are some reports of EM appearing after intake of ciprofloxacin, it has rarely been attributed to piroxicam and no reports have identified levofloxacin as a cause.

Для цитирования: Isik S R, Karakaya G, Erkin G, Kalyoncu A F. Multidrug-induced erythema multiforme.. Journal of investigational allergology & clinical immunology. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.